# SDR 97ZZZX1472

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N69374
- Make and model: Cessna 402B
- Aircraft serial: 402B0520
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7015C87
- Condition: Cracked
- Location: Nr 3 Hole
- Part time: 7,979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HUB CRACK LOCATED IN NR 3 HOLE, 2ND THREAD FROM OUTSIDE EDGE.
